# SDR ASAA0040008

- Difficulty date: January 15, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 6,017 hours, 3,414 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KTN - FLT 62 - PRIOR TO FLIGHT, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND INOPERATIVE AT ROWS 15-17.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (X)
